# SDR S9BA201409290013

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Aircraft time: 37,611 hours, 47,368 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS LIGHT ILLUMINATED DURING FLIGHT,  NO FLAP LANDING PERFORMED AFTER THE QRH COMPLETED.  EMERGENCY DECLARED.  PERFORMED A DETAIL VISUAL INSPECTION OF FLAPS AND FLAP SYSTEM.  FOUND CIRCUIT BREAKER, FLAP CONTROL, TRIPPED OUT.  PERFORMED OPT CHECK OF FLAP SYSTEM IAW AMM 27-51-00-05 AND FOUND WORKING PROPERLY.
